# SDR UALA2012061303251

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT NS 290- BS 324, RBL 0- RBL 63 CORRODED.  REMOVED DAMAGED T-CAP FROM LBL 7 TO RBL 65, FABRICATED A NEW T-CAP SECTION AND REPAIR ANGLES AND STRAPS PER BAC DWG 141N2932 AND SRM 53-10-08, DATED 20MAY2012, REPAIR 1. THIS IS A CATEGORY B REPAIR AND REQUIRES 085625 FUTURE SUPPLEMENTAL INSPECTIONS BEGINNING AT 37,500 TOTAL CYCLES AFTER AIRPLANE DELIVERY, AND EVERY 12,000C THEREAFTER.
